My anxiety is awful at the moment, could this be because of b12?

I'm due a maintenance injection in 2 weeks and I feel like I really need it because I've just been exhausted recently and feel a bit run down. I've also been getting really bad anxiety in the last week or so and I'm wondering If that's made worse as my b12 goes down? This is only my 2nd maintanence injection IG that helps.


1 Reply

  • Hi Carly,

    Re:"If that's made worse as my b12 goes down?", most likely, keep a log of symptoms see how you change after a B12 jab and how quickly symptoms come back. You may see clearly what comes back when and may then be able to convince your GP that yu need your jabs more frequently..its all worth a try.

    In time you may decide to add what ever form of B12 , its all a matter of trying, see what works, we all are different with what we do with the injected B12 it seems,

    Kind regards,


You may also like...